# SDR ASAA2022070138912

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,361 hours, 7,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10248
- Condition: Leaking
- Location: #2 Engine
- Part time: 39,211 hours, 13,001 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA LG PG 60489947 WHILE ACCOMPLISHING ASA TC: NG-364C-0001 ENGINE BLEED AIR HEALTH CHECK. FOUND #2 ENG HIGH STAGE REGULATOR BODY LEAKING AIR. GROUNDED - YES. REMOVED #2 ENG HIGH STAGE REGULATOR REF B737-900 AMM 36-11-07. INSTALLED #2 ENG HIGH STAGE REGULATOR PER AMM 36-11-07. LEAK & OPS CHECK GOOD. REF AMM 36-11-00-710-801.
